# SDR DALA2020090302944

- Difficulty date: August 25, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 48,036 hours, 23,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y1162.5 LOCATED BTW FR68 TO FR69 AT AFT GALLEY AREA . CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1162.5 LOC BTW FR68 TO FR69 AT AFT GALLEY AREA ASPER SRM A320 51-72-11 AND DWG #D53472458 ISSUE E RELEASE DATE 09MAY11 DWG # D53472089 ISSUE L RELEASE DATE 02OCT13 DWG # D53474180 ISSUE V RELEASE DATE 05FEB20
